MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD 12.5MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT STD 12.5MM; LCS COMPLETE : KNEE TIBIAL INSERT
Model Number 1294-05-412
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Scar Tissue (2060); Joint Laxity (4526)
Date of Event 01/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Complaints were extracted from the attached file "service evaluation of the lcs tini product".Loosening (4x): 2x 1-2 years after surgery, 1x 2-3 years after surgery, 1x 3-5 years after surgery.Infection (3x): 1x less than 1 year, 1x 3-5 years after surgery, 1x 5-10 years after surgery, other (1x), 1x 2-3 years after surgery (soft tissue revision only - permanent problems, lump, effusion etc.) this complaint captures 1 with loosening 3-5 years after surgery.On (b)(6) 2010, the patient had a total knee replacement right knee.It was noted that the patient is allergic to nickel.Depuy components were implanted during this procedure.No intraoperative complications were noted.On (b)(6) 2014, xray was noted to show a radiolucent line formation on the femoral part.A mobilization under anesthesia was performed to release scar tissue.On (b)(6) 2014 patient was revised.Revision details included insufficiency of the medial collateral ligaments, which lead to this implant exchange.(instability) during the procedure the surgeon observed ossus overgrowth of the implant edges which were removed.Femoral, tibial tray, and insert were revised.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device was not returned.All available x-rays were reviewed, and no evidence of implant fracture, disassociation, or anything indicative of a device nonconformance was found.It is not possible to confirm a depuy's product failure as well as a relation between the adverse event and the reported product.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed, and the investigation may be re-opened as necessary.Device history lot : a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.

Brand Name
LCS COMP RP INSERT STD 12.5MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13017879
Report Number1818910-2021-28273
Device Sequence Number12044001
Product Code NJL
UDI-Device Identifier10603295022022
UDI-Public10603295022022
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-05-412
Device Catalogue Number129405412
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2021
Supplement Date Received by Manufacturer12/24/2021
03/04/2022
Initial Report FDA Received Date12/16/2021
Supplement Report FDA Received Date01/13/2022
03/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LCS COMP RP INSERT STD 12.5MM; LCS COMP TN FEM POR RT STD; MBT TN POR TIB TRAY SZ2.5
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexFemale
Patient Weight82 KG